# SDR MAA00004

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37208
- Make and model: Cndair CL6002B19
- Aircraft serial: 7208
- System (JASC): 7931 · Engine Oil Pressure
- Part: Seal
- Part number: MS9388039
- Condition: Cut
- Location: Engine Oil
- Component: Ge, 6014T81G21
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HSV/DCA - FLT 5795 - DURING CRUISE ALTITUDE, THE CREW NOTED THE RT ENGINE OIL PRESSURE WAS FLUCTUATING BETWEEN 20-30 PSI.  THE CREW FOLLOWED THE CFM CHECK LIST AND DECLARED AN EMERGENCY AND LANDED AT THE NEAREST SUITABLE GSO.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE OIL SEAL.  OPS CHECKED GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
